# SDR SWAA2024012341236

- Difficulty date: January 15, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN DAMAGED AT UPPER SIDE.  REPLACED PASSENGER CABIN CENTER HOUSING ASSY-EXIT SIGN PER AMM 33-51-01-960-802 PAR. 3. (5) AND (6).
